Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 7, Issue 3, Pages 283-297
http://dx.doi.org/10.1155/S1024123X0100165X

New schemes for a two-dimensional inverse problem with temperature overspecification

Department of Applied Mathematics, Faculty of Mathematics and Computer Science, Amirkabir University of Technology, No. 424, Hafez Ave. Tehran, Iran

Received 3 October 2000; Revised 22 November 2000

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mehdi Dehghan, “New schemes for a two-dimensional inverse problem with temperature overspecification,” Mathematical Problems in Engineering, vol. 7, no. 3, pp. 283-297, 2001. https://doi.org/10.1155/S1024123X0100165X.